The insomnia robbed me of almost all the senses.
About 15 years ago I noticed that my hair was thinning and so I decided to visit my skin doctor Dr. Fabro. Since my hair loss was androgenetic nature, he suggested Propecia. The side effects were minimal and rare. Depression was not a topic of discussion at the time, and for me it was not an issue either. I have now taken the drug since 2016. In October 2015, I felt an abrupt emptiness in my friend’s office one afternoon. This was followed by panic attacks and sweating. My girlfriend was shocked and could not understand this sudden change of mood. After some time I calmed down and went home to bed. The following night I could not close my eyes, got new attacks with sweating, as well as reflux-like bruises. The next day I visited my then family doctor Dr. Kleffel. He gave me demesta, the antidepressant citalopran, and a blood pressure reducing agent. I took them all, but the situation did not improve, and I voluntarily enrolled at the psychiatric clinic of Münsterlingen […] but the attacks became worse. My body changed totally, despite very good nutrition. I gained about 10 kg in a short time, lost all body hair and got extremely strong tinnitus. I also noticed a complete libido loss and extreme muscle loss. The insomnia robbed me of almost all my senses. By the end of 2015 I noticed again a severe aggravation of my condition. Since I continued psychiatric treatment, I mentioned to my doctors I took finasteride for hair loss. Dr. Bäurle said that only about 1% of patients had side effects. But at last I had discovered with horror what really triggered my terrible depression.